Seems like you're being hard on yourself! Try to take some time off from excessive mirror usage and viewing if you're doing so. That always helps me!
With that said, my main suggestion would to be to stop ALL supplements and reintroduce them one by one (isolate variables) over a long period of time. Supplements take 3 months to reveal changes or results and can heavily impact the body! I made the mistake of casually utilizing supplements for approximately 8 months without isolating variables and recording data/results, and my skin became worse because of it! I finally stopped taking hyaluronic acid and green tea supplelments, and my skin is already improving drastically! (Supplements caused facial hair growth, enlarged pores and vaginal bleeding!) I had to go to the doctor because I was experiencing hormonal changes and issues from (allegedly) the green tea extract so don't discount the potential impact of the supplements! Please, heed caution!
I don't have anything more than acne caused by external sources (just Wellbutrin-induced occasional cysts, and mild whiteheads caused by cosmetic products), but I can definitively say that whenever I consume more than a small dosage of Vitamin C (I.E. 2 clementines or 1 standard dosage of Vitamin C in capsule form), I break out in what humans on this board would look at in photo form and call "hormonal acne." It takes form as mild cysts and appears on my jaw and upper neck.
Fortunately the spots go away within two days for me, and then I refrain from consuming Citrus fruits again.
I can imagine that, had I grown up on a diet high in Vitamin C, I'd have fairly bad acne now and would not know the cause until I was tested for food allergies.
"Have you ever wondered why people in third-world countries have relatively clear skin"
Having traveled through Vietnam and rural areas of China (non-industrialized), I saw a lot of people with fairly severe and cystic acne. Their diets were clean.
With that said, the extreme heat/humidity in Vietnam would've most likely exacerbated any skin conditions due to excess moisture.
I know this is super old but I've recently solidified my theory that Wellbutrin (XL OR SR) causes acne in some individuals! I went on a low dosage of Wellbutrin 4 years ago and have been consistently on the same dosage since. I started developed cystic acne on my chin (typically during my menstrual cycle) during that time period. Until now I was unable to accredit it to Wellbutrin specifically because I was 22 when the hormonal cysts commenced and thus I wouldn't be surprised that a hormonal shift would occur during that age period.
With that said, I began using AHAs/BHAs over the summer and have eliminated my occasional hormonal cysts. (They are huge and under the skin! About the size of a dime! The rest of my skin is clear.) My skin has been essentially perfect (minus red marks and skin barrier damage) until approximately 3 weeks ago when my doctor upped my Wellbutrin for the first time in 4 years. Within 2 weeks, I had 2 large cysts pop-up on my chin. (I upped the dosage from a low 150 MG to 225 MG.) I thought this was unusual as I typically only have one but began the healing process. Around 3 evenings ago, I had 2 more massive inflamed areas erupt from under my skin and I noticed four cysts appear on my neck/jaw area. I have never had any pimples anywhere besides my face. I have never had more than 2 cysts at once and as aforementioned, I'd never had any prior to taking Wellbutrin.
I changed nothing else in my routine and am absolutely positive it's the Wellbutrin. I performed some mild google research and discovered threads of people correlating Wellbutrin with acne.
With that said, I lowered back to my original dosage today and am hoping I can speed up my skin's natural cycle with BHA's until these surface. I will update this post to confirm that my skin returns to its "normal" state in the next several weeks.
Anyone else had this negative experience with Wellbutrin?
PS: I've spoken to my psychiatrist about this and he agreed that it's possible. Unfortunately he's not a scientist and therefore cannot suggest to me the reason (mechanism of action) that the Wellbutrin would affect otherwise healthily functioning skin in this way. If anyone is a chemist or such I would be really fascinated to hear how this happens.
I think your skin looks fine! Looks like sensitivity to benzol peroxide, though you said you're using tetracyklin now. From the photos, it doesn't look like you need an antibiotic. It doesn't seem like you have any acne pustules, cysts, or blackheads.
I would not use a sunscreen until your skin is under control. Find a gentle moisturizer to use, and lay off the harsh chemicals!